# SDR SIMA200501913

- Difficulty date: January 13, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 8,493 hours, 7,948 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION, MAINTENANCE FOUND THE SERVICE DOOR CHANNEL HAS CORROSION AROUND NUTPLATES.  MAINTENANCE REMOVED AND REPLACED SERVICE DOOR CENTER SILL CHANNEL IAW SRM.  AIRCRAFT RETURNED TO SERVICE.  (SW21200501913) (K)
